Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 8, Pages 1422–1427 (Mi zvmmf11121)  

Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities

A. B. Muravnikab

a Joint Stock Company "Concern "Sozvesdie"
b RUDN University, Moscow, 117198 Russia

Abstract: The Cauchy problem for quasilinear parabolic equations with KPZ-nonlinearities is considered. It is proved that the behavior of the solution as $t\to\infty$ can change substantially as compared with the homogeneous case if the equation involves zero-order terms. More specifically, the solution decays at infinity irrespective of the behavior of the initial function and the rate and character of this decay depend on the conditions imposed on the lower order coefficients of the equation.

Key words: parabolic equations, quasilinear equations, KPZ-nonlinearities, lower-order terms, behavior at infinity.

Funding Agency
This work was supported by the Russian Foundation for Basic Research (project no. 20-01-00288 A) (Theorems 1, 2) and by the RUDN program “5-100” (Theorems 3, 4).


DOI: https://doi.org/10.31857/S0044466920080128


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:8, 1375–1380

Bibliographic databases:

UDC: 517.956
Received: 15.02.2020
Revised: 15.02.2020
Accepted:09.04.2020

Citation: A. B. Muravnik, “Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities”, Zh. Vychisl. Mat. Mat. Fiz., 60:8 (2020), 1422–1427; Comput. Math. Math. Phys., 60:8 (2020), 1375–1380

Citation in format AMSBIB
\Bibitem{Mur20}
\by A.~B.~Muravnik
\paper Decay of nonnegative solutions of singular parabolic equations with KPZ-nonlinearities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 8
\pages 1422--1427
\mathnet{http://mi.mathnet.ru/zvmmf11121}
\crossref{https://doi.org/10.31857/S0044466920080128}
\elib{https://elibrary.ru/item.asp?id=43824055}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 8
\pages 1375--1380
\crossref{https://doi.org/10.1134/S0965542520080126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:000575902400012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85092141894}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11121
  • http://mi.mathnet.ru/eng/zvmmf/v60/i8/p1422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021